Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2015: 0.43
Linear ill-posed problems on sets of convex functions on two-dimensional sets
Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 7, Pages 735–750, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406779801988,
- Published Online:
Linear ill-posed problems written as the operator equation A = on sets of functions z convex on multi-dimensional sets Ω are considered in the paper. A regularizing algorithm zη = R(A h, uδ, η), where ||A h − A|| ≤ h, ||uδ − || ≤ δ, η = (h,δ), obtained in the previous papers for line segments is generalized such that the approximate solution zη tends to the exact one uniformly on some subsets of the domain Ω. The algorithms to estimate an error of finite dimensional approximation and to find a lower z l and an upper z u functions that bound all approximation solutions are provided.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.